# SDR AALA201704179063

- Difficulty date: April 16, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 8,351 hours, 2,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81361
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT L1 DOOR BROKEN OFF LOWER FASTNER.  REPLACED THE L1 DOOR EMERGENCY LIGHT LENS IAW MM 33-51-13.
